Anxious, I can feel my heart beat and I feel a bit on edge, body still a bit achey but not as bad as yesterday, I’m on the 21mg patch do you think I should get the lower dose ones? Or will my body get used to it? Day 2 though 💪
Today I feel : Anxious, I can feel my heart... - Quit Support
Hi Mummabear. Corrina is the lady who will probably be able to answer you. I will let her know. Stay positive. xxx
Hello Mummabear, sorry to hear you are not feeling tickerty boo. It maybe that the nicotine in the patches are too high for you and the general rule is to use the highest strength 21mg if you smoke 20 or more cigarettes a day.
It maybe that you are experiencing these symptoms as a result of withdrawal/anxiety, it really is hard to say.
Please check out the pinned posts for withdrawal symptoms including anxiety and if what you are experiencing is not mentioned then I would suggest that you try a lower dosage but given that you pack is new, try cutting the patch in two and use one half each day and see how you get on.
Ok, I will try that’s thanks xx